# SDR AALA202312280392

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N878BG
- Make and model: Boeing 787-8
- Aircraft serial: 65998
- Aircraft time: 4,766 hours, 682 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW REST COMPARTMENT DOOR LOCK AND HANDLE DIFFICULT TO OPERATE. ADJUSTED FORWARD CREW REST DOOR LOCK, FUNCTIONAL CHECK GOOD.
